# SDR CALA2025071406520

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 73,955 hours, 26,281 cycles
- Engine: Cfmint CFM567B262
- Engine time: 72,180 hours, 26,806 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RT ENG OVRHT LIGHT ILLUMINATED ON CLIMBINSPECTED CORE AREA OF #2 ENGINE FOUND CORE UPPER FIRE LOOP TOUCHING SENSE LINE TO PRSOV, ADJUSTED POSITION OF CLAMP, RAN ENGINE. OVERHEAT LIGHT CAME ON AFTER 3 MINUETS AT 85% N1, WENT OUT AFTER THROTTLE BACK TO 83%, THEN BACK ON AT 85%. NEEDS FURTHER TROUBLESHOOTING. APPLIED DEVELOPER ON ALL SUSPECTED AREAS THAT MAY BE LEAKING. CHECKED ENGINE FIRE DETECTION RESISTANCE PER AMM 26-11-00-730-801 ALL IN LIMITS. REPLACED PRECOOLER UPSTREAM DUCT SEAL AND CLAMP AT PRECOOLER DUE TO SUSPECT LEAKS WITH AMM 36-12-01. CHECKED ALL PYLON CONNECTIONS. RAN ENGINE AT 85% FOR 3 MINUTES AND OVERHEAT LIGHT CAME BACK ON WITH AND WITHOUT BLEED SWITCH ON AND WENT OFF AT 80%. AFTER ENGINE RUNS NOTICED SIGNS OF BLEED LEAK AT 5TH STAGE CHECK VALVE. REPLACED BOTH SEALS AND CLAMPS PER AMM 36-11-02. REPLACED UPPER CORE FIRE DETECTION HARNESS WITH AMM 26-11-02. OPS CHECKS GOOD. RAN ENGINE 85%. FOR 3 MINUTES THEN TAKEOFF POWER FOR 1 MINUTE AND OVERHEAT LIGHT CAME NEEDS FURTHER TROUBLESHOOTING FIM 26-10 TASK 811 COMPLETED UP TO STEP D 4. DID NOT COMPLETE ENGINE BLEED AIR SYSTEM HEALTH CHECK. FIM 26-10 TASK 811 COMPLETED THRU ENTIRE ENGINE BLEED AIR SYSTEM HEALTH CHECK. ALL CHECKS TEST STATISFACTORY, NO FAULTS FOUND. REQUIRES FURTHER T/S VERIFIED SEVERIFIED RII REQUIREMENTS HAVE BEEN MET. REMOVED AND REPLACED #2 ENG. OPS AND LEAK CHECKS GOOD. ALSO PERFORMED A POWER ASSURANCE CHECK TEST 5 PER AMM 71-00-00-700-813-F00. CHECKS GOOD. OKAY FOR CONTINUED SERVICE
